# SDR FDEA201604081171

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 112N20633
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR VERTICAL STIFFENER, PN 112N2063-3, FOUND DEEP CHAFING MARK AT FSS 148.9.  LT WING FRONT SPAR VERTICAL STIFFENER REPAIR COMPLETED IAW F-5710-T0324436 P1.  REPAIR CLASSIFIED AS MAJOR.
